# SDR REXA2019032100306

- Difficulty date: March 21, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STR SPLICE BTW  FS=349.00 / FS=319.00 AND STR 26L / STGR 24R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00026 TASK 900-53-140-300 APPENDIX A ]. SUMMARY:STR SPLICE BTW FS=349.00 / FS=319.00 STR 26L, STR 27 AND 24R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). WERE CLEANED PER SRM 51-26-00-001-001-A01 PAR. 3. C. AREA WAS RE-INSPECTED ON SPLICE STR 26L, SPLICE STR 27 AND SPLICE STR 24R BTW FS=349.00 / FS=319.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT AND NOT WAS FOUND CORROSION PER NDTM 51-20-009-210 CONFIG.A01. STR SPLICE BTW FS=349.00 / FS=319.00 STR 26R AND STR 25R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM) WERE REPLACED PER SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
